# SDR ASAA2018051744649

- Difficulty date: May 14, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 20,608 hours, 6,789 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Case
- Condition: Corroded
- Location: Nr 1 Nacelle
- Part time: 20,608 hours, 6,789 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A NR 1 ENGINE INLET AND FAN BLADES  DETAILED INSPECTION. CORROSION FOUND ON 17  NUT PLATES FOR THE AFT ACOUSTICAL PANELS FROM APPROX 1:30 TO 10:30 O'CLOCK POSITIONS.  AROUND BOTTOM OTBD SIDE OF CASE.  ALSO FOUND THE NR 5 FAN FRAME AT 5 O'CLOCK POSITION HAS LOWER AFT FASTENER INSERT DEBONDED FROM PANEL.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 1 ENGINE IAW T/C 78471000, AND 78471001.
